# SDR ASAA2023041542873

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,644 hours, 16,550 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ZONE TEMP LIGHT ON W/MC RECALL. GROUNDED - YES. PACK TEMP CNTRL BITE SHOW CONT NO.2 'FLT DECK' TRIM VALVE. RESET CHKS GOOD. NO FAULTS- NO HISTORY 30 DAYS RAN PACKS CYCLED VARIOUS TEMPS -CHKS GOOD NO FAULTS REF: B737-800 FIM 21-62 TASK 903.
